# SDR UHLA2011030700125

- Difficulty date: March 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 17,372 hours, 10,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION SHEAR PLATE BETWEEN FR 87 AND 88 AND BETWEEN LT CREASE BEAM AND LT SEAT TRACK BEAM.  REMOVED AND REPLACED SHEAR PLATE IAW EMB 170 SRM 51-40-02 AND 51-42-01.
